Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 29, NWS Little Rock, AR

December 23, 20154 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Dec 23, 2015, 11:53 AM CST for 4 counties in Arkansas. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 23, 2015, 11:53 AM CST (17:53 UTC)
Expired
Dec 23, 2015, 12:30 PM CST
In force
37 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Lonoke County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 68 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 12:20 PM CSTHAIL 0.88Augusta, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 6:20 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 5.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
343 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WFUS54 KLZK 231753
TORLZK
ARC085-117-145-147-231830-
/O.NEW.KLZK.TO.W.0029.151223T1753Z-151223T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1153 AM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  CENTRAL WOODRUFF COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
  NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 1230 PM CST
    
* AT 1153 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER THURMAN...OR 12 MILES WEST OF DES ARC...
  MOVING NORTHEAST AT 55 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...DES ARC...PATTERSON...PRYOR...HURRICANE LAKE WMA...THURMAN...
  GRIFFITHVILLE...BECTON...LITTLE DIXIE...DIXIE...HAYLEY...GREGORY...
  WIVILLE...WALKER...HOWELL...VINITY CORNER...SAND HILL...MCCLELLAND...
  HICKORY PLAINS AND GRAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3486 9175 3504 9188 3535 9131 3510 9112
TIME...MOT...LOC 1753Z 240DEG 49KT 3497 9173 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

55
1 follow-up statement
708 
WWUS54 KLZK 231808
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1208 PM CST WED DEC 23 2015

ARC085-231818-
/O.CAN.KLZK.TO.W.0029.000000T0000Z-151223T1830Z/
LONOKE AR-
1208 PM CST WED DEC 23 2015

...THE TORNADO WARNING FOR NORTHEASTERN LONOKE COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING MOVED OUT OF
THE WARNED AREA. **! THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST FOR CENTRAL
ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST FOR
EASTERN ARKANSAS.

LAT...LON 3500 9159 3511 9167 3535 9131 3510 9112
TIME...MOT...LOC 1808Z 236DEG 48KT 3508 9153 

$$

ARC117-145-147-231830-
/O.CON.KLZK.TO.W.0029.000000T0000Z-151223T1830Z/
WOODRUFF AR-WHITE AR-PRAIRIE AR-
1208 PM CST WED DEC 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CST FOR CENTRAL
WOODRUFF...SOUTHEASTERN WHITE AND NORTHEASTERN PRAIRIE COUNTIES...
    
AT 1208 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR PRYOR...OR 7 MILES NORTH OF DES ARC...MOVING NORTHEAST
AT 55 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
AUGUSTA...PATTERSON...PRYOR...HURRICANE LAKE WMA...GRIFFITHVILLE...HOWELL...
DIXIE...MCCLELLAND...GRAYS...GREGORY...GEORGETOWN...WIVILLE AND JASMINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3500 9159 3511 9167 3535 9131 3510 9112
TIME...MOT...LOC 1808Z 236DEG 48KT 3508 9153 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

55

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 23, 5:53 AM CST, 6 hours earlier.

Area forecast discussion, Dec 23, 5:53 AM CST, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
553 AM CST WED DEC 23 2015

.AVIATION...
AN AREA OF LOW PRESSURE CENTERED IN EASTERN KANSAS WILL BRING A
COLD FRONT INTO ARKANSAS TODAY WITH SHOWERS AND THUNDERSTORMS. THE
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING BEFORE
DISSIPATING DURING THE EARLY AFTERNOON. SOME WILL BE SEVERE. SOUTH
WINDS WILL GUST TO 30 TO 40 MPH AT TIMES. MAINLY MVFR TO IFR
CONDITIONS ARE EXPECTED. VFR CONDITIONS ARE EXPECTED THIS EVENING
AND OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 217 AM CST WED DEC 23 2015/

SHORT TERM...TODAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS ARE LIFTING NE ACROSS WRN AND SRN SECTIONS
OF THE CWA EARLY THIS MORNING AS MOISTURE LIFTS NORTH OVER A WARM
FRONT ALSO LIFTING NORTH. THIS ACTIVITY HAS REMAINED SUB-SVR SO FAR
THIS MORNING AS IT MOVES SLOWLY INTO CENTRAL SECTIONS OF THE STATE.
HOWEVER...THERE REMAINS SOME POTENTIAL FOR A FEW SVR STORMS ACROSS
THE THE WEST AND SOUTH. THE PRIMARY THREAT EXPECTED THIS MORNING
WILL BE LARGE HAIL...THOUGH THERE IS SIGNIFICANT LOW LEVEL SHR THAT
AN ISOLATED TORNADO COULD BE SEEN ACROSS THE EXTREME SW IF ANY STORM
COULD BECOME SFC BASED. HOWEVER...THE LOW LEVEL INVERSION MAY
PREVENT MOST STORMS FROM BECOMING SFC BASED UNTIL LATER THIS MORNING.

AFTER SUNRISE...THE WARM FRONT WILL LIFT NORTH OF MOST OF THE
AREA...AND AN UPPER LEVEL SHORTWAVE WILL LIFT NE OVER THE STATE BY
THIS AFTERNOON. SHRA/TSRA WILL CONTINUE TO DEVELOP...WITH INCREASING
TEMPS AND SFC BASED INSTABILITY. AS A RESULT...THE THREAT FOR SVR
WX WILL INCREASE AHEAD OF THE SFC TROUGH AXIS...OR OVER A GOOD
PORTION OF THE CWA. THE LOW LEVEL SRH VALUES WILL DECREASE SOME
LATER THIS MORNING AND THIS AFTERNOON...BUT THIS WILL BE ACCOMPANIED
BY THE INCREASED CAPE AND STEEPER LOW AND MID LEVEL LAPSE RATES.
WHILE LARGE HAIL AND DAMAGING WINDS WILL BECOME THE PRIMARY THREATS
WITH THE STRONGEST STORMS...THE INCREASED CAPE AND STEEPER LOW LEVEL
LAPSE RATES MAY BE ENOUGH TO OVERCOME THE DECREASED LOW LEVEL
SRH...KEEPING THE THREAT FOR TORNADOES IN PLACE...ESPECIALLY ACROSS
THE SERN THIRD OF THE CWA.

THROUGHOUT THE AFTERNOON HRS...THE GREATEST SVR WX THREAT WILL SHIFT
EAST OVER TIME...WITH ALL BUT THE SERN SECTIONS OF THE CWA SEEING A
DECREASED SVR THREAT AND POTENTIAL FOR SHRA/TSRA. AFTER 00Z
TONIGHT...MOST ACTIVITY SHOULD BE EAST OF THE CWA AS A COLD FRONT
DROPS SE THROUGH MOST OF THE STATE...WITH CHANCES FOR PRECIP LOW FOR
THE REST OF TONIGHT.

LOOKS LIKE MUCH OF THU WILL REMAIN DRY...WITH JUST SOME SMALL
CHANCES FOR PRECIP ACROSS THE FAR SERN COUNTIES. THIS DRY PERIOD
WILL BE SHORT LIVED AS THE COLD FRONT THAT MOVES THROUGH TONIGHT
LIFTS BACK NORTH ON CHRISTMAS DAY. THIS WILL RESULT IN SHRA/TSRA
RETURNING TO THE FORECAST FOR MUCH OF CHRISTMAS. A POTENT STORM
SYSTEM WILL APPROACH THE STATE FROM THE SW ON SAT...WITH SHRA/TSRA
CONTINUING THROUGH THE END OF THE SHORT TERM. LOOKS LIKE THE AXIS
OF HEAVIEST RAINFALL AND BEST CHANCES FOR PRECIP WILL SHIFT TO THE
NWRN SECTIONS OF THE CWA FOR LATE SAT INTO SAT NIGHT. PRECIP CHANCES
WILL PERSIST INTO THE LONG TERM PERIOD AS THIS STRONG STORM SYSTEM
SLOWLY LIFTS NE OVER THE REGION.

LONG TERM...SUNDAY THROUGH TUESDAY

SOUTHWEST FLOW WILL BE OVER THE CENTRAL U.S. TO BEGIN THE PERIOD
WITH AN UPPER LOW OVER WEST TEXAS. BY MONDAY THE UPPER LOW WILL MOVE
TO EASTERN OKLAHOMA AND TO NORTHERN ILLINOIS BY MONDAY NIGHT.
ANOTHER UPPER TROUGH...IN THE ROCKIES TUESDSAY MORNING...WILL MOVE
INTO THE PLAINS LATE TUESDAY.

SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE AREA SUNDAY WITH A
FRONT STALLED OVER ARKANSAS. CHANCES FOR SHOWERS WILL DECREASE
MONDAY AS THE UPPER LOW MOVES NORTH OF ARKANSAS...AND PUSHES THE
FRONT EAST OF THE STATE. DRY CONDITIONS ARE EXPECTED MONDAY NIGHT
THROUGH TUESDAY WITH HIGH PRESSURE AND DRIER AIR SETTLING OVER THE
AREA. TEMPERATURES WILL BE COOLER MONDAY AND TUESDAY AFTER ABOVE
NORMAL TEMPERATURES ON SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  44  65  47 /  90  10  10  20
CAMDEN AR         76  51  73  55 /  80  10  10  40
HARRISON AR       67  41  62  39 /  50  10  10  10
HOT SPRINGS AR    73  47  69  51 /  60  10  10  30
LITTLE ROCK   AR  74  48  69  51 /  80  10  10  30
MONTICELLO AR     75  55  73  59 /  90  20  10  40
MOUNT IDA AR      72  44  69  48 /  50  10  10  30
MOUNTAIN HOME AR  70  41  63  41 /  80  10  10  10
NEWPORT AR        72  45  66  48 /  90  20  10  20
PINE BLUFF AR     75  51  71  53 /  80  20  10  40
RUSSELLVILLE AR   72  45  68  45 /  60  10  10  20
SEARCY AR         72  45  66  49 /  80  10  10  30
STUTTGART AR      74  49  69  52 /  90  20  10  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARKANSAS-
BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-
LONOKE-MONROE-MONTGOMERY-OUACHITA-PIKE-POLK-PRAIRIE-PULASKI-
SALINE-SHARP-WHITE-WOODRUFF.

&&

AVIATION...51
Hazardous weather outlook, Dec 23, 5:00 AM CST, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST WED DEC 23 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
500 AM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
MORNING HOURS. SOME OF THE STORMS COULD BE SEVERE IN SOUTHWEST AND
WESTERN ARKANSAS EARLY THEN THE SEVERE THREAT WILL PROGRESS TO
CENTRAL FOR MID MORNING...AND THEN EAST ARKANSAS FOR LATE MORNING
AND EARLY AFTERNOON. HAIL AND DAMAGING WINDS ARE THE MAIN
THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. ONLY A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE EAST
FOR OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL STALL ACROSS SOUTH ARKANSAS THURSDAY...BUT THEN
LIFT BACK NORTH CHRISTMAS DAY. CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL RETURN TO THE FORECAST...ALONG WITH HEAVY RAINFALL
THROUGH EARLY SATURDAY.

A STRONG STORM SYSTEM WILL LIFT SLOWLY NORTHEAST ACROSS THE REGION
OVER THE WEEKEND...WITH SHOWERS AND THUNDERSTORMS CONTINUING.
MULTIPLE ROUNDS OF RAINFALL WILL BE POSSIBLE THROUGH EARLY NEXT
WEEK...WITH SEVERAL INCHES OF RAINFALL EXPECTED. AS A RESULT...THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL BE INCREASING
OVER TIME. THIS STORM SYSTEM COULD ALSO BRING ANOTHER ROUND OF
SEVERE WEATHER.

OF COURSE...THERE ARE A LOT OF DETAILS IN THIS FORECAST THAT ARE
SUBJECT TO CHANGE...ESPECIALLY THIS COMING WEEKEND. AS A
RESULT...REFER TO THE LATEST FORECASTS OVER THE NEXT SEVERAL DAYS
AS THESE DETAILS BECOME MORE CLEAR OVER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO POTENTIAL SEVERE
WEATHER.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Local storm report, Dec 23, 10:40 AM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1040 AM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 AM     TSTM WND DMG     CUSHMAN                 35.86N 91.78W
12/23/2015                   INDEPENDENCE       AR   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS WIND DAMAGE TO A MOBILE
            HOME.

&&

MBROWN
Local storm report, Dec 23, 10:47 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1047 AM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             5 SW ARKADELPHIA        34.07N 93.13W
12/23/2015  E0.88 INCH       CLARK              AR   TRAINED SPOTTER

            NICKEL TO DIME SIZE HAIL REPORTED BY TRAINED SPOTTER.

&&

MBROWN
Special weather statement, Dec 23, 10:51 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 AM CST WED DEC 23 2015

ARZ043>045-055-056-231715-
SALINE AR-JEFFERSON AR-PULASKI AR-LONOKE AR-GRANT AR-
1051 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PULASKI...
SOUTHWESTERN LONOKE...NORTHWESTERN JEFFERSON...SOUTHEASTERN SALINE
AND NORTHERN GRANT COUNTIES UNTIL 1115 AM CST...

AT 1051 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRYANT TO NEAR TULL...AND
MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LITTLE ROCK...NORTH LITTLE ROCK...PINE BLUFF...BENTON...WEST LITTLE ROCK...
BRYANT...DOWNTOWN LITTLE ROCK...SHERIDAN...LONOKE...SOUTHWEST LITTLE
ROCK...WHITE HALL...SHANNON HILLS...ENGLAND...WRIGHTSVILLE...ARGENTA...
REDFIELD...TULL...PRATTSVILLE...POYEN AND KEO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST FOR SOUTHEASTERN
ARKANSAS.

LAT...LON 3485 9188 3425 9193 3432 9265 3473 9249
TIME...MOT...LOC 1651Z 273DEG 46KT 3462 9250 3439 9258

55
Local storm report, Dec 23, 10:53 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 AM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     HAIL             HASKELL                 34.51N 92.64W
12/23/2015  E0.75 INCH       SALINE             AR   NWS EMPLOYEE

            PEA TO PENNY SIZE HAIL WAS REPORTED IN HASKELL.

&&

61
Local storm report, Dec 23, 11:02 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1102 AM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND DMG     MOUNTAIN VIEW           35.87N 92.11W
12/23/2015                   STONE              AR   EMERGENCY MNGR

            TWO HOMES WERE REPORTED WITH TREES ON THEM AS WELL AS A
            BARN BLOW DOWN AND ROOF DAMAGE TO OTHERS. HIGHWAY 87 WAS
            BLOCKED WITH TREES NORTH OF MOUNTAIN VIEW.

&&

61
Local storm report, Dec 23, 11:07 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1107 AM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     HAIL             MALVERN                 34.36N 92.81W
12/23/2015  M0.88 INCH       HOT SPRING         AR   SOCIAL MEDIA

&&

61

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 4:12 AM CSTLake Wind AdvisoryLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 20 more14 hr
Dec 23, 4:17 AM CSTSpecial Weather StatementLZKJohnson, Newton43 min
Dec 23, 4:31 AM CSTSevere Thunderstorm WarningLZKLogan, Scott, Yell29 min
Dec 23, 4:56 AM CSTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more34 min
Dec 23, 5:29 AM CSTSevere Thunderstorm WarningLZKBaxter, Conway, Marion, Pope, Searcy, Stone and 1 more46 min
Dec 23, 5:43 AM CSTTornado WarningLZKConway, Pope, Searcy, Van Buren32 min
Dec 23, 6:07 AM CSTSevere Thunderstorm WarningLZKLogan, Polk, Scott, Yell38 min
Dec 23, 6:18 AM CSTSpecial Weather StatementLZKFulton, Izard, Stone27 min
Dec 23, 6:23 AM CSTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell37 min
Dec 23, 6:33 AM CSTTornado WarningLZKBaxter, Fulton, Izard, Stone27 min
Dec 23, 6:57 AM CSTTornado WarningLZKFulton, Izard, Sharp48 min
Dec 23, 7:00 AM CSTSpecial Weather StatementLZKMontgomery45 min
Dec 23, 7:17 AM CSTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Montgomery, Perry and 4 more28 min
Dec 23, 7:39 AM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pope, Pulaski and 3 more51 min
Dec 23, 8:10 AM CSTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more35 min
Dec 23, 8:29 AM CSTSpecial Weather StatementLZKGarland, Pike46 min
Dec 23, 8:37 AM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Fulton, Independence, Izard, Sharp and 2 more38 min
Dec 23, 9:16 AM CSTSevere Thunderstorm WarningLZKFulton, Sharp14 min
Dec 23, 9:46 AM CSTSpecial Weather StatementLZKFaulkner44 min
Dec 23, 10:15 AM CSTSpecial Weather StatementLZKClark, Grant, Hot Spring45 min
Dec 23, 10:51 AM CSTSpecial Weather StatementLZKJefferson, Lonoke24 min
Dec 23, 11:00 AM CSTSevere Thunderstorm WarningLZKFaulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more45 min
Dec 23, 11:39 AM CSTSevere Thunderstorm WarningLZKJackson, Lonoke, Prairie, White, Woodruff36 min
Dec 23, 12:20 PM CSTTornado WarningLZKJackson, White, Woodruff25 min
Dec 23, 12:23 PM CSTSpecial Weather StatementLZKJackson22 min
Dec 23, 12:50 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff40 min
Dec 23, 12:52 PM CSTSevere Thunderstorm WarningLZKJefferson, Lonoke, Prairie, Pulaski53 min
Dec 23, 1:19 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff26 min
Dec 23, 1:24 PM CSTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie36 min
Dec 23, 1:45 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff45 min
Dec 23, 3:18 PM CSTSevere Thunderstorm WarningLZKDesha, Drew42 min
Dec 23, 3:23 PM CSTTornado WarningLZKDesha, Drew37 min

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.